It is currently Wed Aug 16, 2017 11:37 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Fri Oct 21, 2011 4:41 pm 
Hey all, I was wondering if anyone had advice on this.

I take 1.25 mg/day. I dose 2-3x per day (because of the .25, but I am fine with dosing 2x per day and plan on sticking with that) because I have a hyperactive thyroid and my metabolism is behaving very crazily right now (fast. Just as a comparison, when I stopped using a little over a year ago, I could do a large amount of oxycodone and piss clean in 36 hours).

My problem is that I don't think I am absorbing it well. I use the 2 mg Roxane generic bupe tablets, so the pieces I'm using (.5, .5, .25) are very small. They dissolve in seconds. I have been feeling minor PAWS symptoms lately due to being at this low dose of Sub, but I know they are something I can't avoid, unless I want to take Subutex my whole life. Lately, I am beginning to think that these symptoms are exaggerated due to low absorption. Is there any way to increase absorption? I don't have enough pill to paint it on my cheeks or anything..not even if I did dose 1x per day (which I honestly may try again and see if I can deal).

I read about someone using the liquid tapering method. I may try that, but what if you are out in public and need to take your pill (damn 2x per day dosing)?


Top
  
 
 Post subject:
PostPosted: Sat Oct 22, 2011 2:21 am 
Offline
Power Poster
Power Poster

Joined: Tue May 03, 2011 1:30 am
Posts: 49
first you cant have PAWs while taking still sub.. if your feeling anything its wd's or purely psychological

and second ever try increasing absorption with 100% proof alchol.. it will increase absorption.. do a search on google for it..

I would just taper down and stop.. the longer you take it the harder it is to quit.. and you'll see what PAWS really are and how they last forever when you eventually do stop...


suboxone really is a double edged sword

good luck quitting


Top
 Profile  
 
 Post subject:
PostPosted: Sun Oct 23, 2011 8:41 pm 
cire113 wrote:
first you cant have PAWs while taking still sub.. if your feeling anything its wd's or purely psychological

and second ever try increasing absorption with 100% proof alchol.. it will increase absorption.. do a search on google for it..

I would just taper down and stop.. the longer you take it the harder it is to quit.. and you'll see what PAWS really are and how they last forever when you eventually do stop...


suboxone really is a double edged sword

good luck quitting


You can DEFINITELY still have PAWS while taking buprenorphine. The reason is, most people go from their DOC ---> High/Medium dose Suboxone ---> low dose Suboxone ----> off. So you go from having a large amount of opiates in your body for a long time, to having only a small amount. At this point, some of the extra opiate receptors you have sprouted will start to down-regulate. This leaves you experiencing PAWS due to the consistent drop in dosage of opiates in your system.

The alcohol thing is true, but I do not know how much it increases absorption. Also, I doubt I could hold vodka under my tongue. Nasty.


Top
  
 
Our Sponsors
 Post subject:
PostPosted: Mon Oct 24, 2011 6:24 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Some people have said they get better absorption just by rinsing first with mouthwash before dosing. I guess the alcohol content in it is supposed to be enough to help with absorption. I haven't any experience with this myself, but instead, these are what other people from the forum have attested to in the past.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Oct 24, 2011 11:23 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Dec 30, 2008 8:48 pm
Posts: 415
Location: Ohio
Buprenorphine has a half life of 37.50 hours and the doses stack each other. As far as absorption, there are many things to try- warm water in the mouth before dose, no caffeine or smoking 30 min before or after dose. The idea is to open the blood vessels under the tongue as much as possible. If they are constricted, the absorption will be lessened.
Is there any way you could try the film? I have been told by clients that the absorption rate is better so they use less. Just a thought...

_________________
"It is never too late to be what you might have been!" - George Eliot


Top
 Profile  
 
 Post subject: try the films
PostPosted: Wed Nov 09, 2011 10:36 pm 
Offline
Average Poster
Average Poster

Joined: Wed Nov 09, 2011 10:26 pm
Posts: 6
agree with moderator post above, you should ask your doctor for a switchover to the films, I just recently went back on Sox after two bad relapses to opiates this year, a six month heroin snorting binge then a cold turkey quit, then 3 months on oxycontins due to sever neck pain from a ruptured cervical disc, now I take 2 mg film per day, 1mg in AM and 1 mg in PM. I took the subling sox pills 18 months ago, but could only stand them for up to a week or two and trying to break up those 8 mg pills into small doses was hard plus i could never tolerate that awful taste that would always seep out from under my tongue, so now i am on the films which dissolve faster and absorb at about the same rate as the pills, 30 mins for initial and full aborb after 1-2 hours and the films can be split in half with a small scissors. Just a suggestion to you since it sounds like you are taking a similar dose to what i take and the films are ideally suited for the low dosage patient. Best of luck and success on your recovery.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Pelican and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group